# SDR SWAA2020032506593

- Difficulty date: February 13, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 47,344 hours, 28,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN R/H CENTER WING VAPOR BARRIER APPROX. 8' LONG FROM RBL 30 TO RBL 36 / WORK ACCOMPLISHED ON NONROUTINE CARD D184484 (REF NUMBER 753-828-00-00)
